# SDR UIEA2019030403464

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,705 hours, 22,869 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX14209C
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START RIGHT ENGINE START VALVE DOESN'T OPEN ( REMOVED AND REPLACED RIGHT ENGINE STARTER IAW AMM 80-11-01, OPS CHECK GOOD IAW AMM 80-11-00.  )
